There are many complications after LASIK surgery, like under corrections, overcorrections, flap problems, epithelial ingrowth, keratitis, and irregular astigmatism. However, inflammatory reactions after LASIK are not reported enough. 
TASS is a postoperative anterior segment sterile reaction. Symptoms include blurry vision after surgery with or without pain.
Clinical findings could include diffuse edematous cornea, endothelial damage, inflammation of anterior segment, hypopyon, dilated/irregular pupil. 
There have been different assumptions about uveitis after LASIK and one of them is the abrupt increase and decrease of intraocular pressure after the application of suction ring, which affects like a closed globe injury. Another theory presumed that the shock wave after every excimer application encourages an inflammation reaction and this inflammatory response relates to the depth of ablation, however, there have been authors who do not agree with this theory. 
In our case, the patient presented with hypopyon in just one eye, although the bilateral similarity in the refractive error which does not make the depth of ablation a cause of the inflammation.
Preoperative examinations including slit lamp examination and fundoscopy were normal. Ocular pressure exam with air-puff tonometer was in the normal range before and after the LASIK, which exclude the ocular pressure hypothesis.
In the refractory clinic, this complication has been observed for the first time.
The corneal and anterior chamber culture which were taken before the start of the fortified eye drops were negative, which exclude the bacterial cause, although we can consider the viral infection, however with the resolution of the hypopyon with steroids, the viral cause could be excluded, and the inflammatory reaction could be considered.
TASS can be caused by many materials such as remnants left behind after sterilization of surgical instruments, irrigating solutions, osmotic or ionic composition. Also it can be due to intraocular drugs with preservatives, stabilizing agents, endotoxins, heavy metals at overdoses. The ointments and eye drops after surgery are involved too. 
In most cases, the cause of TASS remains unknown even after a thorough investigation, and knowing the causative agent can sometimes be hard.
The patient's clinical symptoms and subsequent response to topical steroids medications were consistent with TASS, we hereby emphasis on considering TASS as a complication after LASIK in any patient developing an inflammatory response and to treat it as soon as possible with steroids due to its rapid response and recovery as reported by our patient.